# SDR UIEA200300037

- Difficulty date: June 24, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AS PER XEO 53-06/04/03 FOUND AFT BELLY SKIN WITH CORROSION AND DENTS UNDER PREVIOUS REPAIR AT THE FOLLOWING STATIONS 2200-2240 STRINGER 45R-48L AND STATION 1977-2008 STRINGER 45R-48L REPAIR CARRIED OUT PER BOEING TELEX SEP-SIN-03-00036H AND 8110-3.  (M)
